Need Oxy Health Info

Discussion in 'Opiates' started by Bental Mreakdown, Jan 27, 2005.

  1. Howdy, This is my first post in this forum.
    I have been using oxycontin ( I bite and chew a 40 mg pill in half once a day) to help me control my stress and back pain at work (grocery checker for a BUSY store) if the day is bad I will chew the other half too which makes all the bitchy folks seem like shiney happy people. I have been using this amount for about 6 months (its actually becoming a whole pill more often because of tolerance) and notice excessive joint cracking noises in my arms, legs, hands, and back espec when i get out of bed or go up/down stairs and more pops than usual at the chiropractor. What is being used up in my body to cause this?
    Is there some vitamins or supplements or types of food I should be eating to help replenish what is being robbed by this otherwise useful tool. I am already taking a couple of Multi vitamins, 2 Chrondroitin/Glucosemine pills and an Omega3 fish oil pill as well as some stool softeners and some fiber supplemnts (shit goddamn I'm FULL!) for constipation . I would like to stay as healthy as possible, Thanks for any input
     
  2. I guess no one Knew or nbody cared so I went and googled some and found out that Folic Acid http://www.newmediaexplorer.org/chris/2004/12/25/most_pain_killers_deplete_the_body_of_the_b_vitamin_folic_acid.htm , Magnesium L-aspartate iron, and zinc. So make sure to take Multi-Vitamins if you want to stay healthy while enjoying;) Oh, and joint supplements will help out too, just try and stay away from Alchohol as it amplifies their depletion when taken in combo with Opiates as well as makes it twice as hard on your liver.
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice